amy78 09/06/15
Last reply 3 years ago
Weight gain

I have been on Gilenya for 4 months and I have gained 10#’s. Nothing has changed in my diet or exercise. I take this pill at night…wondering if taking it in the morning would change anything?…….. I also get bad headaches.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


cleofitz
3 years ago

I’ve been on Gilenya since October and also gained some weight. Like you, I take tablet at night but that works for me, as it was making me extra tired when I took it in the mourning. To help with the weight, I started walking more. This has now become a gentle run some days (never usually more than 2 km though) and I feel sooo good after it. Really helps with my general well being and the weight is more or less gone too. Would that be an option for you?

Post Comment

You must be logged in to reply to this topic.